Alert archive / Washington / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Spokane, WA
NWS Spokane, WA issued this winter storm watch at Feb 26, 2011, 11:28 AM PST for Lincoln County, Spokane County, Washington. It took effect at Feb 27, 2011, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 11:28 AM PST (19:28 UTC)
- In effect from
- Feb 27, 2011, 4:00 AM PST
- Expired
- Feb 26, 2011, 7:21 PM PST
- In force
- Issued by
- NWS Spokane, WA
Counties Lincoln County, WA, Spokane County, WA
The radar
The Spokane radar (KOTX), 23 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351 WWUS46 KOTX 261928 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1128 AM PST SAT FEB 26 2011 ...MORE WINTER SNOW STORMS TO MOVE ACROSS THE INLAND NORTHWEST BEGINNING SUNDAY... A PAIR OF WEATHER SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HEAVIEST SNOWS SUNDAY AND MONDAY. MOUNTAIN SNOW ACCUMULATIONS WILL BE MEASURED IN FEET. LOWER ELEVATIONS WILL ALSO SEE HEAVY ACCUMULATIONS. GREATER UNCERTAINTY EXISTS FOR THE SPOKANE AND PULLMAN AREAS DUE DO RISING SNOW LEVELS ON GUSTY SOUTHWEST WINDS...BUT THE POTENTIAL EXISTS FOR HEAVIER SNOW ACCUMULATIONS CLOSER TO SPOKANE. IDZ001-002-004-WAZ037-270330- /O.UPG.KOTX.WS.A.0003.110227T1200Z-110301T0000Z/ /O.NEW.KOTX.WS.W.0007.110227T1200Z-110301T0000Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM... BONNERS FERRY...PRIEST RIVER...SCHWEITZER MOUNTAIN ROAD... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...KELLOGG... PINEHURST...OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS... DOBSON PASS...LOOKOUT PASS...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD 1128 AM PST SAT FEB 26 2011 ...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: THE LOWER ELEVATIONS WILL SEE 6 TO 12 INCHES OF SNOW. IN THE MOUNTAINS...1 TO 2 FEET WILL BE LIKELY FOR ALL PASSES...ESPECIALLY LOOKOUT PASS. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL BECOME HEAVY BY SUNDAY...AND LAST THROUGH LATE MONDAY. MOUNTAIN SNOWS WILL LIKELY LINGER THROUGH MONDAY NIGHT. * LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...SCHWEITZER MOUNTAIN ROAD...KELLOGG... PINEHURST... OSBURN...WALLACE...MULLAN... FOURTH OF JULY PASS...DOBSON PASS...LOOKOUT PASS... COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS... SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD * WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND SUNDAY NIGHT...PRODUCING AREAS OF BLOWING OR DRIFTING SNOW. GUSTS TO 35 MPH WILL BE LIKELY IN THE LOWER ELEVATIONS... WITH GUSTS AROUND 45 MPH IN THE MOUNTAINS. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ042-270330- /O.UPG.KOTX.WS.A.0003.110227T1800Z-110228T1800Z/ /O.NEW.KOTX.WS.W.0007.110227T1800Z-110228T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE FOLLOWING LOCATIONS...BLEWETT PASS 1128 AM PST SAT FEB 26 2011 ...WINTER STORM WARNING IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: LOCATIONS AWAY FROM THE CASCADE CREST WILL SEE AS MUCH AS 6 TO 9 INCHES OF SNOW. IN THE MOUNTAINS AND TOWNS CLOSE TO THE CASCADE CREST...10 TO 18 INCHES OF SNOW IS EXPECTED. THIS INCLUDES LAKE WENATCHEE...HOLDEN VILLAGE...AND THE HIGHER TERRAIN SURROUNDING LAKE CHELAN...STEHEKIN AND MAZAMA. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL INCREASE ON SUNDAY AND PERSIST THROUGH MONDAY MIDDAY. * LOCATIONS INCLUDE: MAZAMA...STEHEKIN...LAKE WENATCHEE...HOLDEN VILLAGE. * WINDS: MOUNTAIN WINDS WILL INCREASE WITH WIND GUSTS OF 45 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ036-270330- /O.NEW.KOTX.WS.A.0004.110227T1200Z-110301T0000Z/ SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...SPOKANE...CHENEY... DAVENPORT...ROCKFORD 1128 AM PST SAT FEB 26 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. * SNOW ACCUMULATIONS: THE POTENTIAL EXISTS FOR 3 TO 6 INCHES OF SNOW FOR THE SPOKANE AREA. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL BECOME HEAVY SUNDAY...AND LAST THROUGH MONDAY. * LOCATIONS INCLUDE: SPOKANE...CHENEY...DAVENPORT...ROCKFORD * WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND SUNDAY NIGHT...POTENTIALLY PRODUCING AREAS OF BLOWING OR DRIFTING SNOW. GUSTS TO 35 MPH WILL BE POSSIBLE. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
940 WWUS46 KOTX 270321 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 721 PM PST SAT FEB 26 2011 ...MORE WINTER SNOW STORMS TO MOVE ACROSS THE INLAND NORTHWEST BEGINNING SUNDAY... A PAIR OF WEATHER SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...WITH THE HEAVIEST SNOWS SUNDAY AND MONDAY. MOUNTAIN SNOW ACCUMULATIONS WILL BE MEASURED IN FEET. LOWER ELEVATIONS WILL ALSO SEE HEAVY ACCUMULATIONS. HOWEVER...BECAUSE THE HEAVIEST PORTIONS OF THE SNOWFALL AROUND SPOKANE ARE LIKELY TO BE DURING THE DAYTIME ON SUNDAY AND DAYTIME ON MONDAY...IMPACTS SEEM LIKELY TO BE A BIT LESS SEVERE ON CITY HIGHWAYS AND ARTERIALS. IDZ001-002-004-WAZ037-271230- /O.CON.KOTX.WS.W.0007.110227T1200Z-110301T0000Z/ NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM... BONNERS FERRY...PRIEST RIVER...SCHWEITZER MOUNTAIN ROAD... COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...KELLOGG... PINEHURST...OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS... DOBSON PASS...LOOKOUT PASS...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD 721 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY. * SNOW ACCUMULATIONS: THE LOWER ELEVATIONS WILL SEE 6 TO 12 INCHES OF SNOW. IN THE MOUNTAINS...1 TO 2 FEET WILL BE LIKELY FOR ALL PASSES...ESPECIALLY LOOKOUT PASS. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL BECOME HEAVY BY SUNDAY...TAPER A BIT EARLY SUNDAY NIGHT...THEN RE-INTENSIFY YET AGAIN BY MONDAY. MOUNTAIN SNOWS WILL LIKELY LINGER THROUGH MONDAY NIGHT. * LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER... SCHWEITZER MOUNTAIN ROAD...KELLOGG... PINEHURST... OSBURN... WALLACE...MULLAN... FOURTH OF JULY PASS...DOBSON PASS...LOOKOUT PASS... COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS... SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD * WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND SUNDAY NIGHT...PRODUCING AREAS OF BLOWING OR DRIFTING SNOW. GUSTS TO 35 MPH WILL BE LIKELY IN THE LOWER ELEVATIONS... WITH GUSTS AROUND 45 MPH IN THE MOUNTAINS. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ042-271230- /O.CON.KOTX.WS.W.0007.110227T1800Z-110228T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE FOLLOWING LOCATIONS...BLEWETT PASS 721 PM PST SAT FEB 26 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 AM PST MONDAY. * SNOW ACCUMULATIONS: LOCATIONS AWAY FROM THE CASCADE CREST WILL SEE AS MUCH AS 6 TO 9 INCHES OF SNOW. IN THE MOUNTAINS AND TOWNS CLOSE TO THE CASCADE CREST...10 TO 18 INCHES OF SNOW IS EXPECTED. THIS INCLUDES LAKE WENATCHEE...HOLDEN VILLAGE...AND THE HIGHER TERRAIN SURROUNDING LAKE CHELAN... STEHEKIN AND MAZAMA. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL INCREASE ON SUNDAY AND PERSIST THROUGH MONDAY MIDDAY. * LOCATIONS INCLUDE: MAZAMA...STEHEKIN...LAKE WENATCHEE... HOLDEN VILLAGE. * WINDS: MOUNTAIN WINDS WILL INCREASE WITH WIND GUSTS OF 45 MPH. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ036-271230- /O.UPG.KOTX.WS.A.0004.110227T1200Z-110301T0000Z/ /O.NEW.KOTX.WW.Y.0015.110227T1200Z-110301T0000Z/ SPOKANE AREA- INCLUDING THE FOLLOWING LOCATIONS...SPOKANE...CHENEY... DAVENPORT...ROCKFORD 721 PM PST SAT FEB 26 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 PM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: TOTAL FOR SUNDAY AND MONDAY OF 4 TO 7 INCHES. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL INCREASE SUNDAY...TAPER SUNDAY NIGHT...AND INCREASE AGAIN MONDAY. * LOCATIONS INCLUDE: SPOKANE...CHENEY...DAVENPORT...ROCKFORD * WINDS: WINDS WILL INCREASE AND BECOME GUSTY LATE SUNDAY AND SUNDAY NIGHT...POTENTIALLY PRODUCING AREAS OF BLOWING OR DRIFTING SNOW...PARTICULARLY ON THE WEST PLAINS. GUSTS TO 35 MPH WILL BE POSSIBLE. * IMPACTS: DIFFICULT DRIVING CONDITIONS WILL BE A CERTAINTY... WITH VISIBILITIES DROPPING SIGNIFICANTLY IN WIND PRONE LOCATIONS DUE TO BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Feb 26, 10:42 AM PST, 46 minutes earlier.
Area forecast discussion, Feb 26, 10:42 AM PST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1042 AM PST SAT FEB 26 2011
.SYNOPSIS...HIGH PRESSURE WILL BREAK DOWN TODAY IN RESPONSE TO
ANOTHER COLD STORM SYSTEM THAT IS EXPECTED TO ARRIVE LATE
TONIGHT INTO SUNDAY. EXPECT HEAVY ACCUMULATING SNOWS IN THE
CASCADES...FAR EASTERN WASHINGTON AND THE IDAHO PANHANDLE VALLEYS
LATE SUNDAY INTO MONDAY. AN ACTIVE AND UNSETTLED WEATHER PATTERN
WILL LIKELY CONTINUE INTO MUCH OF NEXT WEEK.
&&
.DISCUSSION...
UPDATE...A DECK OF MID AND HIGHER LEVEL CLOUDS IS SPREADING ACROSS
THE INLAND NORTHWEST...WITH MOISTURE OVERRUNNING THE INCOMING WARM
FRONT. SOME DEEPER MOISTURE AND LOWER CLOUDS COMING WITH WEAK
ISENTROPIC LIFT ACROSS THE NORTHEAST MOUNTAINS AND PANHANDLE IS
PRODUCING A FEW AREAS OF LIGHT SNOW. THE MOST NOTABLE BAND OF
LIGHT SNOW WAS DROPPING ACROSS SOUTH THROUGH AREAS FROM COLVILLE
TO BONNERS FERRY. ACCUMULATIONS...IF ANY...ARE EXPECTED TO REMAIN
LIGHT. FOR THE REST OF THE DAY THIS LIGHT SNOW THREAT WILL LINGER
ACROSS NORTHEAST WASHINGTON AND THE IDAHO PANHANDLE...SAVE FOR
AREAS CLOSER TO THE IDAHO PALOUSE. OTHER ISOLATED TO SCATTERED
SNOW SHOWERS WILL BE A THREAT ACROSS THE CASCADES...ESPECIALLY
CLOSER TO THE CREST.
MINOR ADJUSTMENTS MADE TO POPS AND CLOUD COVER TO MORE CLOSELY
MATCH RADAR/SATELLITE TRENDS. TEMPERATURES GENERALLY REMAIN ON
TRACK TO BE MUCH COLDER THAN NORMAL. /JCOTE
&&
.AVIATION...
18Z TAFS...INCOMING SYSTEM WILL BRING PASSING MID AND HIGH
CLOUDS TODAY AND THIS EVENING. ISOLATED TO SCATTERED LIGHT SNOW
SHOWERS WILL BE POSSIBLE ACROSS THE NORTHEAST WASHINGTON AND IDAHO
PANHANDLE MTNS...POSSIBLY NEARING KCOE. A STRENGTHENING LOW AND
STRENGTHENING WARM FRONT WILL LEAD TO DEEPENING AND LOWER CIGS
OVERNIGHT INTO EARLY SUNDAY. THIS WILL MEAN VFR CONDITIONS
DEGRADING TO MVFR/LCL IFR ACROSS THE EASTERN TAF SITES
(KGEG/KSFF/KCOE/KPUW) AFTER ABOUT 08-12Z...WITH THE RISK FOR LIGHT
SNOW INCREASING. THE REMAINDER OF THE TAF SITES WILL SEE SOME
THREAT OF LIGHT SNOW...HOWEVER THE WESTERLY FLOW IS EXPECTED TO
LEAD TO SHADOWING AROUND KEAT/KMWH/KLWS AND KEEP THE THREAT LOWER.
/JCOTE
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 18 14 32 28 35 25 / 10 30 70 80 80 40
COEUR D'ALENE 19 14 32 28 34 24 / 20 60 90 100 100 40
PULLMAN 20 15 33 29 34 27 / 10 30 60 70 100 40
LEWISTON 30 17 43 32 40 30 / 10 10 20 20 60 50
COLVILLE 24 11 33 22 36 20 / 30 40 80 80 80 50
SANDPOINT 20 13 31 26 33 22 / 30 70 100 100 90 70
KELLOGG 19 10 31 27 33 23 / 20 70 100 100 100 70
MOSES LAKE 27 15 38 30 40 28 / 0 10 10 30 40 20
WENATCHEE 27 18 37 29 37 27 / 10 10 20 50 50 20
OMAK 25 14 32 24 35 22 / 10 20 50 60 50 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
CENTRAL PANHANDLE MOUNTAINS...COEUR D'ALENE AREA...NORTHERN
PANHANDLE.
WA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
NORTHEAST MOUNTAINS.
WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING
EAST SLOPES NORTHERN CASCADES.
&&Hazardous weather outlook, Feb 26, 5:43 AM PST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 543 AM PST SAT FEB 26 2011 IDZ001-002-004-WAZ037-042-271345- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-EAST SLOPES NORTHERN CASCADES- 543 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH HAS BEEN ISSUED FOR SUNDAY AND MONDAY. A PAIR OF SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. THE FIRST WILL ARRIVE LATE SATURDAY NIGHT AND LAST INTO MONDAY...FOLLOWED BY A SECOND SYSTEM TUESDAY AND WEDNESDAY. HEAVY MOUNTAIN SNOW ACCUMULATIONS ARE EXPECTED WITH 1 TO 3 FEET POSSIBLE FOR ALL PASSES OF THE NORTH IDAHO PANHANDLE AND CENTRAL PANHANDLE MOUNTAINS BY THURSDAY OF NEXT WEEK. THE VALLEYS OF NORTHEAST WASHINGTON AND NORTH IDAHO MAY ALSO RECEIVE HEAVY SNOW ACCUMULATIONS. THE EAST SLOPES OF THE CASCADES WILL ALSO RECEIVE SIGNIFICANT ACCUMULATIONS ESPECIALLY NEAR THE CASCADE CREST. IDZ003-026-027-WAZ031>036-038-041-043-044-271345- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-OKANOGAN HIGHLANDS-WENATCHEE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- 543 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PAIR OF SYSTEMS WILL IMPACT THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. THE FIRST WILL ARRIVE LATE SATURDAY NIGHT AND LAST INTO MONDAY...FOLLOWED BY A SECOND SYSTEM TUESDAY AND WEDNESDAY. HEAVY MOUNTAIN SNOW ACCUMULATIONS ARE EXPECTED...AND THE LOWER ELEVATIONS OF EXTREME EASTERN WASHINGTON AND NORTH IDAHO MAY ALSO RECEIVE HEAVY SNOW ACCUMULATIONS. THE EAST SLOPES OF THE CASCADES WILL LIKELY RECEIVE SIGNIFICANT ACCUMULATIONS AS WELL...ESPECIALLY NEAR THE CASCADE CREST. GREATER UNCERTAINTY EXISTS FOR THE SPOKANE AND PULLMAN AREAS...BUT THE POTENTIAL EXISTS FOR AT LEAST MODERATE SNOW ACCUMULATIONS.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 11:28 AM PST | Winter Storm Warning | OTX | Asotin, Garfield, Pend Oreille, Spokane, Stevens, Whitman | 3 days |
Nearby
Winter Storm Watches in Washington, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.